MAUDE Adverse Event Report: HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM

HOLOGIC, INC 3DIMENSIONS; MAMMOGRAPHY SYSTEM
Model Number 3DM-SYS-INTL2D-MOB
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
On july 21, 2025, an incident was reported by our customer involving the 3dimensions mammography system.During a patient screening, the operator activated the automatic rotation function of the c-arm, which then rotated beyond the intended 45-degree limit.No error message was displayed at the time.Although the movement was unexpected, no injury occurred to the patient or medical staff.A field service engineer (fse) was dispatched to evaluate the equipment and was unable to replicate the issue.The fse reports there were several errors in the system logs; therefore, the fse completed and unsetup/setup and cleared the system database.The fse checked the c-arm rotation and found no errors.No further information is currently available.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that on (b)(6) 2025 the operator activated the automatic rotation function of the c-arm of a 3dimensions device and the c-arm rotated beyond the intended 45-degree limit.The system was then restarted.A field engineer (fe) examined the equipment and could not reproduce the issue.The fe cleared all errors and checked the rotation of the c-arm with no errors.There were no reported patient or user injuries, and no additional information is available.No parts were replaced or returned for further investigation.A review of this device history showed that the issue did not return after this event.Click or tap here to enter text.As reported, the c-arm rotated beyond the intended 45 degrees.The fe examined the equipment and no issues were found.Click or tap here to enter text.The probable cause of the uncommanded movement is unknown.The fe was unable to replicate the uncommanded movement.Further investigation could not be performed as no part was returned.Due to the limited information provided and lack of part return, the root cause of the uncommanded c-arm movement could not be determined.Conclusion: based on a review of the complaint, a capa (nce, design update, scar) is not needed at this time as there was no patient or user harm.The risk level did not change from what is documented in the dimensions risk file and is considered very low based on the occurrence.The root cause of the uncommanded movement is unknown.Future events will be monitored and trended.Device history record (dhr) review: a review of the complaint history for (b)(6) showed no additional complaints for uncommanded c-arm movement.The complaint review identified that c-arm components were original to the system therefore, the dhr was reviewed.There were no discrepancies noted in the dhr.The c-arm was configured on this gantry and passed functional testing with no issues noted.System product code: 3dm-sys-intl2d-mob serial number: (b)(6) event date: 21jul2025 system manufacture date: 20aug2021 system installation date: (b)(6) 2022 unique device identified (udi): (b)(4).

Brand Name
3DIMENSIONS
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer (Section G)
HOLOGIC, INC
600 technology drive
newark DE 19702
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key22743170
Report Number3005496266-2025-00044
Device Sequence Number8385929
Product Code OTE
UDI-Device Identifier15420045510593
UDI-Public(01)15420045510593(11)210820
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3DM-SYS-INTL2D-MOB
Device Catalogue Number3DM-SYS-INTL2D-MOB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date08/07/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown